skin-hair-icon
Acne & bumps on back caused by waxing
Hi, I am having acne on back was not earlier but after doing back waxing it has appered. They have covered my full back, really concerned a week has passed not settled on their own. Was using aloe jel. Plz. Guid if any medicine or ointment would help reduce it. Thanks.
51 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Aloe gel won't help. Provide with photos of the same so that accurate diagnosis can be made and treatment can be given to you accordingly.
Next Steps
consult online with me for detailed prescription and guidance.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.